edoc

Drug-induced exanthemata : a source of clinical and intellectual confusion

Friedmann, Peter Simon and Pickard, Christopher and Ardern-Jones, Michael and Bircher, Andreas J.. (2010) Drug-induced exanthemata : a source of clinical and intellectual confusion. EJD : European journal of dermatology, Vol. 20, no. 3. pp. 255-259.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6007514

Downloads: Statistics Overview

Abstract

Drug rashes are a common problem occurring in patients across the whole spectrum of medical specialties. They are a source of confusion not only to the wider medical community but even among dermatologists there is lack of clarity about how to describe, classify and approach them. Common patterns of drug rash, apart from the "classical" maculo-papular eruptions (MPE), include urticarial wheals and urticaria-like rashes which it is important to distinguish, because of differences in pathogenetic mechanisms, therapeutic response and prognostic significance. The purpose of this article is to try to offer some structure both from the point of view of clinical classification and also of underlying mechanisms.
Faculties and Departments:03 Faculty of Medicine > Bereich Spezialf├Ącher (Klinik) > Dermatologie USB > Dermatologie (Bircher)
03 Faculty of Medicine > Departement Klinische Forschung > Bereich Spezialf├Ącher (Klinik) > Dermatologie USB > Dermatologie (Bircher)
UniBasel Contributors:Bircher, Andreas J.
Item Type:Article, refereed
Article Subtype:Further Journal Contribution
Bibsysno:Link to catalogue
Publisher:John Libbey Eurotext
ISSN:1167-1122
Note:Publication type according to Uni Basel Research Database: Journal item
Related URLs:
Identification Number:
Last Modified:19 Jul 2013 07:43
Deposited On:19 Jul 2013 07:37

Repository Staff Only: item control page